This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Had my first appt with my Urologist. He told me my levels on Testorone was really low and he likes to see it 500 or better. He also told me some of my symptoms are probably due to this.. Like the off feeling tiredness etc. He also said maybe even my vision issues. He is running some standard test I guess on my Pit gland Thyroid and some other things.. I will not know those results for a week..
Anyway he prescribed me Androgel 1% 4 pumps a day.. Today 4/19/13 is my second dose. I havent noticed anything yet. But he also told me it could take a good month being mine is low to get results.. Again my total T was 215 and my free was 49.. He said he dosent know why my regular dr would tell me not to worry about it and tell me I didnt need treatment. He was surprised by that...
Can I expect great results in the near future? I have followed protocol on staying with the same dr I am not shopping drs I just had to get a 2nd opinion on my Low T results glad I did...
The total testosterone at 215 is low and free at 49, at the lower limit of reference range of normal. These are not exceedingly low to be worried about but would definitely require detailed evaluation for possible issues which may be primary i.e. located at the testis or secondary i.e. located at the pituitary. Near normal free levels are usually asymptomatic. While tiredness/ fatigue could be related to the hormonal levels, pituitary causes could occasionally present with field defects and not particularly blurry vision. Last I remember we were looking at micronutrient/ B12 deficiency as possible cause of the symptoms, which could have been responsible as well. Though I am not sure how well would androgel work symptomatically, it would still be recommended with compromised total level and further evaluation required for a possible secondary cause.
Hope the information is helpful.
What secondary issues could be going on?? And yes I am taking B12 with no results. My vision issues is blurry along with ghost images at times especially if I strain my eyes to much.. I have glasses that help but I feel even more off when I wear them.. I did take b12 shots for 5 days and towards the end of 5 days I did start to feel good again but then it went away when I wasnt getting b12 everyday so I dont know I feel like there is no hope for me.. I am really worried and I cant seem to find anyone who really cares in the medical field.. Urologist did sem to think my total being low had a lot to do with some things and he is looking for possible causes as to why its low I just havent heard back yet.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST